# SDR UALA2010081703005

- Difficulty date: August 16, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 76,195 hours, 12,330 cycles
- Engine: Pwa PW4060
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plunger
- Condition: Disengaged
- Location: Door 2r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR INT HANDLE DISENGAGED, PLUNGER STUCK. ACP SMC008 ON NONROUTINE CARD 2215N00452.  REMOVED AND REPLACED R2 DOOR INTERIOR HANDLE PLUNGER IAW AMM. OPS CHECK GOOD
